Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Discovy And Isentress And Weight Gain

Discovy And Isentress And Weight Gain

Do any of you take this combo? Did you gain 20 lbs that, no matter what you do or don't eat; whether you exercise or not, you can't lose? Any tips?

A myHIVteam Member said:

I take Julca andhave gained 25 lbs and am having a hard time losing it. Talked with my care team and they say this common Pastor David

posted about 1 year ago
A myHIVteam Member said:

I take Triumeq it’s also making me gaining some weight as well I try to Exercise and lift weights and Use my Abs roller to!

edited, originally posted 12 months ago
A myHIVteam Member said:

Yes and I'm able to keep my same weight I'm to heavyI will try lifting weights good luck

posted about 1 year ago
A myHIVteam Member said:

Thanks!!!!

posted about 1 year ago
A myHIVteam Member said:

Yes i have gain weight with that pill also

posted about 1 year ago
Already a Member? Log in